# SDR UIEA2020041300739

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,421 hours, 21,292 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L CTR FUEL PUMP LOW PRESS INOP WITH ENGINE RUNNING PRIOR TO T/O.( PERFORMED OPS CK L/H CENTER FUEL PUMP PER AMM 28-31-00. OPS CK GOOD. )
